# SDR GTIA2019042513301

- Difficulty date: April 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 50,363 hours, 23,322 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Warning Message
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT AFTER ROTATION.  PERFORM AVEC TEST PER AMM 21-+26-00.   TESTED OK,  ACFT OK FOR SERVICE.   MSG CLEARED.
